ITP OpenIR  > 理论物理所1978-2010年知识产出
FROM BRAID GROUP-REPRESENTATIONS WITH 4 EIGENVALUES TO SOLUTIONS OF YANG-BAXTER EQUATION
LI, YQ; WANG, LY; ZHANG, J; LI, YQ , ZHEJIANG UNIV,ZHEJIANG INST MODERN PHYS,HANGZHOU 310027,PEOPLES R CHINA.
1994
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号21期号:2页码:167-172
摘要A recursive formula of Jimbo-type trigonometric Yang-Baxterization is presented. The consistency conditions of the Yang-Baxterization for four eigenvalues are obtained. Several 4 x 4 solutions of Yang-Baxter equations are obtained from a braid group representation.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; XINJIANG UNIV,DEPT PHYS,URUMQI 830046,PEOPLES R CHINA
关键词2 Dimensions Baxterization Matrix
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11940
专题理论物理所1978-2010年知识产出
通讯作者LI, YQ , ZHEJIANG UNIV,ZHEJIANG INST MODERN PHYS,HANGZHOU 310027,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
LI, YQ,WANG, LY,ZHANG, J,et al. FROM BRAID GROUP-REPRESENTATIONS WITH 4 EIGENVALUES TO SOLUTIONS OF YANG-BAXTER EQUATION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1994,21(2):167-172.
APA LI, YQ,WANG, LY,ZHANG, J,&LI, YQ , ZHEJIANG UNIV,ZHEJIANG INST MODERN PHYS,HANGZHOU 310027,PEOPLES R CHINA..(1994).FROM BRAID GROUP-REPRESENTATIONS WITH 4 EIGENVALUES TO SOLUTIONS OF YANG-BAXTER EQUATION.COMMUNICATIONS IN THEORETICAL PHYSICS,21(2),167-172.
MLA LI, YQ,et al."FROM BRAID GROUP-REPRESENTATIONS WITH 4 EIGENVALUES TO SOLUTIONS OF YANG-BAXTER EQUATION".COMMUNICATIONS IN THEORETICAL PHYSICS 21.2(1994):167-172.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
FROM BRAID GROUP-REP(237KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[LI, YQ]的文章
[WANG, LY]的文章
[ZHANG, J]的文章
百度学术
百度学术中相似的文章
[LI, YQ]的文章
[WANG, LY]的文章
[ZHANG, J]的文章
必应学术
必应学术中相似的文章
[LI, YQ]的文章
[WANG, LY]的文章
[ZHANG, J]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。